RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 207, Number 6  


Hermite-Padé approximation of exponential functions
A. V. Astafieva, A. P. Starovoitov
3
On complements of coradicals of finite groups
V. A. Vedernikov, M. M. Sorokina
27
On the Frobenius problem for three arguments
I. S. Vorob'ev
53
A version of the infinite-dimensional Borsuk-Ulam theorem for multivalued maps
B. D. Gel'man
79
Regular homotopy for immersions of graphs into surfaces
D. A. Permyakov
93
Three-dimensional isolated quotient singularities in odd characteristic
D. A. Stepanov
113
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019